# SDR DALA2025092206908

- Difficulty date: September 21, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 84,129 hours, 33,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP.   FOUND EMERGENCY LIGHTS ON R2 DOOR AND AFT PORTION OF FIRST CLASS INOP. REPLACED BATTERY PACK PER B757 AMM 33-51 OPS GOOD. (7354372)
